Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Toddler having urticaria, fever and cough. Kenacort,dmp mixture and ointments for rash prescribed. Fever and vomiting persisting. What to do?

My 7.5 months daughter had a allergic with oat, she had a urticaria ,fever also a bit of cough yesterday.I went to see a pediatrician and he prescribed me with a medicine contain (kenacourt,lasal,dmp mixture in a powder form) and also a ointment for her rashes . Aside from that he told me to gv my daughter tempra every 4hrs when she stil have fever. This morning her rashes,fever,and cough are gone.But in the afternoon her fever is back. I took her out for a drive, but when we back home i try to feed her a bit but she refuse and vomit after that. Do u think she just feel nausea after ride in the car...or there is something else.her fever still remain. It seem up and down.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query on HealthCareMagic.

From what I gather there are two aspects to you query:
1. Allergy to oat
2. Fever

These two are different problems and need to be tackled accordingly. Fever, in any form, needs to be investigated and treated accordingly. The so called "feel nausea after ride in the car" can be a part of the fever problem along with the cough.

Before labelling the daughter as allergic to oat one should confirm it by giving a challenge test to oat.

I suggest you to discuss these aspects with the doctor.

I hope I have answered your query to your satisfaction.

Wishing all the best to your daughter.


Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor